Hi I would like to add a story to your page.
I would really appreciate it if you could post it.
About 10 years ago my dad was diagnosed with Hep C, at the
time I was only 11 and too young to understand it. He
didn't do anything about it for about 7 or 8 years.
Then about a year and a half ago the doctor recommended Interferon,
he found out what the side effects where, but
the doctors told him that this was his chance to add more
years onto his life... BOY WERE THEY WRONG!
He took the shots once a week for six months. After
he was off of them his blood work was good (I don't know all
of the details). He started taking antidepressants when
he got off of the Interferon. They appearantly did not
work, because two months ago my dad shot himself in the head!
I believe that if he would have never started the Interferon
he would have never had the thoughts to do this! I would
recommend that anyone that is considering taking Interferon
talk to their families about the side effects, and see if
they can live without you, because that is what will happen.
Thanks for listening,
SL from PA
I am very happy that you are concerned enough about this
to ask me to post this. It is very true that interferon's
can and do cause suicide. If you read the CBER
report you will see that it is one of the most
common side effects. Doctors seem to disregard telling
people this because they get paid for prescribing it.
Drug pushers, pushing a drug that is worse than the virus.
I am very sorry this happened to you and you father.
It happens all to frequently. I will post your email
and I do thank you very much for sharing what happened.